# SDR QXEA200500837

- Difficulty date: May 3, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 17,684 hours, 25,464 cycles
- Engine: Pwa PW126A
- Engine time: 4,323 hours, 6,447 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Condition: Sticking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

PDX - AFTER TAKEOFF WITH BLEEDS ON AND HEAT IN A WARM SETTING, COULD SMELL ODOR AND SMOKE DETECTOR IN LAVATORY WENT OFF, FLIGHT ATTENDANT RESET ALARM ONCE, SMOKE DETECTOR CAME BACK ON.  TURNED HEAT DOWN, ODOR WENT AWAY AND FLIGHT ATTENDANT RESET AGAIN.  MAINTENANCE FOUND NR 1 P2.5 SWITCHING VALVE COCKED UP AND STICKING.  REPLACED PER MTC 9723001, REPLACED NR 2 P2.5 SWITCHING VALVE IAW MTC 972301.  GROUND RAN BOTH ENGINES ONE BLEED ON, TO MAX HEAT, AT A TIME.  NO SMOKE OR SMELL IN CABIN, AND RETURN TO FULL COLD AUTO, SYSTEM CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
